# SDR TWRA9617

- Difficulty date: April 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N611FF
- Make and model: Boeing 747282B
- Aircraft serial: 20502
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EGRESS LIGHTS INTERMITTENTLY COMING ON AT TIMES (BUSTLE LT AT R-1 DOOR AND EXIT LT AT R-1 DOOR).  REPLACED BATTERY PACK AT BUSTLE LT, R-1 DOOR AND AT EXIT LT, R-1 DOOR.  (M)
